# SDR QXEA200400795

- Difficulty date: November 12, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4048
- Aircraft time: 8,115 hours, 8,875 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT HAND NACELLE OUTBOARD SIDE, ZONE 623, INTERCOSTAL ATTACHING TO UPPER SKIN IS CRACKED AT STATION XN 210.0.  REPAIRED IAW SRM 51-40-15, PAGE 201 AND Q400 SRM 51-25-05-370-801.
